Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Matheus

Overdose on diet pills?

Recommended Posts

I don't need them but I use them to keep my body really cut. I haven't exercised since Friday so I took a little more of the recommended dose. I got the best work out ever and I'm very hyper and kind of twitchy now. I mean I feel really awesome but I know that was not smart of me to do but I'm obsessed with body perfection. Anyway I definately won't take more than I'm suppose to next time. Should I be worried or not? Thanks if I get any replies.

Share this post


Link to post
Share on other sites

I don't need them but I use them to keep my body really cut. I haven't exercised since Friday so I took a little more of the recommended dose. I got the best work out ever and I'm very hyper and kind of twitchy now. I mean I feel really awesome but I know that was not smart of me to do but I'm obsessed with body perfection. Anyway I definately won't take more than I'm suppose to next time. Should I be worried or not? Thanks if I get any replies.

Eeww.. I'd stay away from those diet pills if I were you!! Some in the past have been linked to nervous system disorders - not something you want to deal with. I'd rather feel healthy and look good than have nervous disorder problems from the desire to once looking perfect. It's just not a good idea to be taking those kinds of things everday - maybe for a short period of time - but I would focus on eating a healthy diet instead. With or without the pills, if you're eating well and working out, I'm sure you'll look plenty awesome regardless. :)

Share this post


Link to post
Share on other sites

Waaaaaaaaaaaaaaaaaaaaaaaa hyper!!! :w00t: Probably will just dance to a bunch of catchy music videos on my tv through aol.com. :dance:

Share this post


Link to post
Share on other sites

Waaaaaaaaaaaaaaaaaaaaaaaa hyper!!! :w00t: Probably will just dance to a bunch of catchy music videos on my tv through aol.com. :dance:

LOL, haha - just be careful with those things, but I agree with the poster above, too much caffeine will make you jittery! Have fun dancin! hehe :dance:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×